BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Special isothermic surfaces of type d

Participants in the publication
F. E. Burstall (Author)
S. D. Santos (Author)
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2012-02-03

Where published
Journal of the London Mathematical Society

Publication Identifiers
ISSN - 0024-6107

Publisher
Wiley

Volume
85
Number
2

Number of pages
20
Starting page
571
Last page
591

Document Identifiers
DOI - https://doi.org/10.1112/jlms/jdr050
URL - http://dx.doi.org/10.1112/jlms/jdr050


Export

APA
F. E. Burstall, S. D. Santos, (2012). Special isothermic surfaces of type d. Journal of the London Mathematical Society, 85, 571-591. ISSN 0024-6107. eISSN . http://dx.doi.org/10.1112/jlms/jdr050

IEEE
F. E. Burstall, S. D. Santos, "Special isothermic surfaces of type d" in Journal of the London Mathematical Society, vol. 85, pp. 571-591, 2012. 10.1112/jlms/jdr050

BIBTEX
@article{41014, author = {F. E. Burstall and S. D. Santos}, title = {Special isothermic surfaces of type d}, journal = {Journal of the London Mathematical Society}, year = 2012, pages = {571-591}, volume = 85 }